# SDR EISA2000009

- Difficulty date: January 24, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Engine: Pwa JT8D*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Seal
- Part number: MS9374053
- Condition: Worn
- Location: Nr 1 Engine
- Component: 13th Stage Vlv, Garrtt
- Component part number: 3921661
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED AT CLIMB POWER.  AIR TURN BACK TO (AEX).  REMOVED AND REPLACED 13TH STAGE BLEED DUCT SEAL.  (M)
